RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 63–94 (Mi umn9887)  

On the homotopy finiteness of DG categories

A. I. Efimovab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University "Higher School of Economics"

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.641.31.0001


DOI: https://doi.org/10.4213/rm9887

Full text: PDF file (705 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.7
Received: 01.04.2019

Citation: A. I. Efimov, “On the homotopy finiteness of DG categories”, Uspekhi Mat. Nauk, 74:3(447) (2019), 63–94

Citation in format AMSBIB
\Bibitem{Efi19}
\by A.~I.~Efimov
\paper On the homotopy finiteness of DG categories
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 63--94
\mathnet{http://mi.mathnet.ru/umn9887}
\crossref{https://doi.org/10.4213/rm9887}


Linking options:
  • http://mi.mathnet.ru/eng/umn9887
  • https://doi.org/10.4213/rm9887
  • http://mi.mathnet.ru/eng/umn/v74/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:38
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019